# SDR UALA2008122206924

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,123 hours, 11,952 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  FAULT LGT ILLUM AND EICAS MSG.  APU FAULT DISPLAYED.  ADDITIONAL START ATTEMPTS UNSUCCESSFUL.  CREW COMMENTS:  4 ATTEMPTS UNSUCCESSFUL.  EGT ROSE TO 790 RPM 21.  AUTO SHUTDOWN.  REMOVED & REPLACED APU STARTER.  OP CHECKS GOOD.
